# SDR AALA201802209057

- Difficulty date: February 17, 2018
- Submitted: February 22, 2018
- Operation: Air carrier
- Aircraft: N967TW
- Make and model: Doug MD 83
- Aircraft serial: 53617
- Aircraft time: 51,818 hours, 26,033 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 8039001
- Part serial: 32405
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED. FORWARD OVER WING ESCAPE HATCH UPPER EMERGENCY EXIT LIGHTS ROW 20DEF ARE INOPERATIVE. REPLACED EMERGENCY LIGHT BATTERY PACK ASSEMBLY (B5-107) PER MM 33-53-00. (SEE CONTROL #AALA201802209045)
